Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 71, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at Aug 11, 2011, 3:25 AM CDT for Texas County, Oklahoma. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 11, 2011, 3:25 AM CDT (08:25 UTC)
- Expired
- Aug 11, 2011, 4:30 AM CDT
- In force
- 65 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
County Texas County, OK
The radar
The Dodge City radar (KDDC), 159 km from the middle of the area, began a volume at 08:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 8.4 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 357 J/kg
- Mixed-layer CIN
- -253 J/kg
- Mixed-layer LCL
- 1981 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- -29 m²/s²
- 0-3 km storm-relative helicity
- 42 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
726 WUUS54 KAMA 110825 SVRAMA OKC139-110930- /O.NEW.KAMA.SV.W.0071.110811T0825Z-110811T0930Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE AMARILLO TX 325 AM CDT THU AUG 11 2011 THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EASTERN TEXAS COUNTY IN THE PANHANDLE OF OKLAHOMA * UNTIL 430 AM CDT * AT 325 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR GUYMON...MOVING EAST AT 20 MPH. * LOCATIONS IMPACTED INCLUDE... GUYMON... ADAMS... OPTIMA... HARDESTY... HOOKER... BAKER... GOODWELL... PRECAUTIONARY/PREPAREDNESS ACTIONS... TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 3 3 5 1 1 2 1. && LAT...LON 3692 10098 3655 10098 3657 10166 3682 10166 TIME...MOT...LOC 0825Z 266DEG 19KT 3669 10147 $$ CLK
3 follow-up statements
959 WWUS54 KAMA 110842 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 342 AM CDT THU AUG 11 2011 OKC139-110930- /O.CON.KAMA.SV.W.0071.000000T0000Z-110811T0930Z/ TEXAS OK- 342 AM CDT THU AUG 11 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 AM CDT FOR EASTERN TEXAS COUNTY... AT 342 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR GUYMON...MOVING EAST AT 25 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HOOKER AND BAKER. LARGE HAIL...DAMAGING WINDS...AND VERY HEAVY RAINS ARE EXPECTED WITH THIS STORM. TAKE COVER IN A SUBSTANTIAL SHELTER. TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 3 3 5 1 1 2 1. LAT...LON 3657 10160 3684 10155 3692 10098 3655 10098 TIME...MOT...LOC 0842Z 266DEG 19KT 3666 10143 $$ CLK
550 WWUS54 KAMA 110902 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 402 AM CDT THU AUG 11 2011 OKC139-110930- /O.CON.KAMA.SV.W.0071.000000T0000Z-110811T0930Z/ TEXAS OK- 402 AM CDT THU AUG 11 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 AM CDT FOR EASTERN TEXAS COUNTY... AT 401 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES WEST OF HARDESTY...OR ABOUT 10 MILES EAST OF GUYMON...MOVING EAST AT 20 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HOOKER AND BAKER. LARGE HAIL...DAMAGING WINDS...AND VERY HEAVY RAINS ARE EXPECTED WITH THIS STORM. TAKE COVER IN A SUBSTANTIAL SHELTER. TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 3 3 5 1 1 2 1. LAT...LON 3657 10155 3686 10141 3692 10098 3655 10098 TIME...MOT...LOC 0901Z 266DEG 19KT 3665 10129 $$ CLK
106 WWUS54 KAMA 110927 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 427 AM CDT THU AUG 11 2011 OKC139-110937- /O.EXP.KAMA.SV.W.0071.000000T0000Z-110811T0930Z/ TEXAS OK- 427 AM CDT THU AUG 11 2011 ...THE SEVERE THUNDERSTORM WARNING FOR EASTERN TEXAS COUNTY WILL EXPIRE AT 430 AM CDT... AT 427 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAD WEAKENED. THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE. LAT...LON 3657 10155 3686 10141 3692 10098 3655 10098 TIME...MOT...LOC 0927Z 266DEG 19KT 3666 10112 $$ CLK
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 11:52 PM CDT, 3 hours 33 minutes earlier.
Area forecast discussion, Aug 10, 11:52 PM CDT, 3 hours 33 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 1152 PM CDT WED AUG 10 2011 .AVIATION... NO SUBSTANTIAL CHANGES FROM FORECAST OF 6 HOURS AGO. STILL EXPECTING MVFR AND IFR CEILINGS BETWEEN 08Z AND 16Z. MEANWHILE...MAY SEE A FEW SHOWERS AND THUNDERSTORMS MOVE OUT OF NORTHEAST NEW MEXICO MOVING TOWARD NORTHERN TERMINALS AS SHORTWAVE TROF MOVES ACROSS NORTHERN PART OF FORECAST AREA. BY 21Z THURSDAY...SOUTHEAST SURFACE WINDS EXPECTED. ISOLATED THUNDERSTORMS EXPECTED BETWEEN 21Z AND 06Z FRIDAY...WITH INITIATION POSSIBLY OCCURRING ACROSS SOUTHERN TEXAS PANHANDLE ALONG EAST TO WEST INSTABILITY AXIS. COCKRELL && .PREV DISCUSSION... /ISSUED 1102 PM CDT WED AUG 10 2011/ DISCUSSION... SOMEWHAT OF A TRICKY FORECAST FOR THE REMAINDER OF THE EVENING. COLD FRONT CURRENTLY STRETCHES FROM NEAR VERNON...TEXAS TO FLOYDADA TO CLOVIS...NEW MEXICO. SURFACE AND LOW-LEVEL MOISTURE CONTINUES TO ADVECT INTO THE AREA DUE TO MOIST EASTERLY UPSLOPE FLOW UP TO ABOUT 750 MB. SUBTLE UPPER-LEVEL SHORTWAVE TROUGH IS NOTED ON WATER VAPOR IMAGERY MOVING ACROSS FAR NORTHEAST NEW MEXICO. SHOWERS AND THUNDERSTORMS DEVELOPED EARLIER THIS EVENING IN THE SANGRE DE CRISTOS IN NEW MEXICO...BUT AS THEY HAVE MOVED EASTWARD...THEY HAVE WEAKENED CONSIDERABLY DUE TO STRONGER CAPPING AND MEAGER INSTABILITY. ANOTHER THUNDERSTORM COMPLEX IS MOVING SLOWLY ACROSS EAST CENTRAL NEW MEXICO BETWEEN CLINES CORNERS AND NEWKIRK. HOWEVER...WEAKENING HAS BEEN NOTED IN RECENT RADAR TRENDS...CLOUD TOPS HAVE BEEN WARMING...AND THE AMOUNT OF LIGHTNING HAS DECREASED. IN A NUTSHELL...NOT EXPECTING MUCH ACTIVITY THROUGH MIDNIGHT EXCEPT FOR THE FAR NORTHWEST PANHANDLES. AFTER MIDNIGHT...THERE IS A POSSIBILITY THAT SHOWERS AND THUNDERSTORMS COULD DEVELOP ACROSS THE AREA DUE TO ISENTROPIC UPGLIDE AND MOISTURE ADVECTION. THINK THE BEST CHANCE OF RAIN MAY BE ACROSS THE NORTHERN HALF OF THE PANHANDLES...BUT AM RELUCTANT TO PULL POPS ACROSS THE SOUTHERN HALF OF THE PANHANDLES. MODIFYING THE 00 UTC KAMA RAOB FOR FORECAST CONDITIONS AND UPSTREAM CONDITIONS INDICATES SUBSTANTIAL CIN /-275 J/KG/ AND A MODERATELY UNSTABLE LAYER ABOVE 620 MB /MUCAPE OF 1600 J/KG/. IN ADDITION...SUBSTANTIAL CAPPING IS ALSO NOTED ON 00 UTC KDDC RAOB. THEREFORE...IT IS CONCEIVABLE THE ENTIRE AREA MAY BE RAIN FREE OVERNIGHT. IF ANY STORMS DO DEVELOP ACROSS THE FAR NORTH AND NORTHEAST PORTION OF THE FORECAST AREA...THEY COULD BE STRONG WITH SMALL HAIL BEING THE PRIMARY CONCERN. LOWERED TEMPERATURES 1 TO 2 DEGREES IN THE OKLAHOMA PANHANDLE WHERE CURRENT TEMPERATURES WERE ONLY 5-8 DEGREES ABOVE FORECAST LOWS. ALSO MADE MINOR ADJUSTMENTS TO DEW POINTS...SKY COVER...AND WINDS. STILL EXPECTING LOW CLOUDS TO DEVELOP AFTER MIDNIGHT AS LOW-LEVEL MOISTURE INCREASES. NOT COMPLETELY OUT OF THE QUESTION THAT SOME PATCHY FOG COULD DEVELOP ACROSS THE FAR NORTHERN PANHANDLES...BUT THINK WIND SPEEDS BETWEEN 5 AND 10 MPH WILL LIKELY LIMIT THE MAGNITUDE AND SPATIAL EXTENT OF ANY FOG. UPDATED PRODUCTS HAVE BEEN SENT. JACKSON PREV DISCUSSION... /ISSUED 708 PM CDT WED AUG 10 2011/ AVIATION... NOT EXPECTING THUNDERSTORMS TO IMPACT TERMINALS THROUGH TONIGHT. NORTHEAST AND EAST SURFACE WINDS WILL KEEP LOW LEVEL MOISTURE SUPPLIED. MVFR AND IFR CEILINGS EXPECTED EXPECTED TO DEVELOP BEFORE SUNRISE...AND THEN DISSIPATE BY 16Z THURSDAY. OTHERWISE...VFR CONDITIONS ARE FORECAST. SOUTHEAST SURFACE WINDS RESUME DURING AFTERNOON...WITH POTENTIAL FOR ISOLATED THUNDERSTORM DEVLEOPMENT DURING LATE AFTERNOON. WILL INCLUDE CB REMARK AFTER 21Z THURSDAY AT ALL TERMINALS. COCKRELL PREV DISCUSSION... /ISSUED 423 PM CDT WED AUG 10 2011/ DISCUSSION... THE MAIN CHALLENGES ARE DETERMINING RAIN CHANCES AND SEVERE THUNDERSTORM POTENTIAL LATE THIS AFTERNOON THROUGH THIS WEEKEND. LATEST MODELS WERE IN FAIR TO GOOD AGREEMENT. USED A BLEND WITH A SLIGHT PREFERENCE TOWARDS THE 12/18Z NAM12. THE BIGGEST CHANGE TO THE PREVIOUS FORECAST WAS TO LOWER RAIN CHANCES THURSDAY AND THURSDAY NIGHT. AT 415 PM CDT ACROSS THE PANHANDLES...A FRONT WAS NEAR A DIMMITT TO PANHANDLE TO CHILDRESS LINE. SURFACE TEMPERATURES RANGED FROM 75 AT KEYES OKLAHOMA WHERE CLOUD COVER HINDERED HEATING TO 97 NEAR PALO DURO CANYON. THROUGH MIDNIGHT CDT...WILL MONITOR FOR THUNDERSTORM DEVELOPMENT OVER THE AREA...ESPECIALLY OVER THE SOUTH TEXAS PANHANDLE WHERE WENT 30 TO 40 PERCENT CHANCE OF STORMS WHERE BEST INSTABILITY AND HIGHEST TEMPERATURES ARE LOCATED. STORMS MAY FORM ON THE FRONT MENTIONED ABOVE. KEPT 20 PERCENT CHANCES NORTH...BUT DOUBT MUCH...IF ANY CONVECTION...WILL DEVELOP AS CLOUD COVER HAS HINDERED HEATING. A FEW STORMS MAY BE SEVERE WITH DAMAGING WINDS AS THE MAIN HAZARD AS MLCAPE AROUND 2000 J/KG AND 0-6 KM BULK SHEAR AROUND 30 KTS SUPPORT MULTICELLS. DOUBT STORMS WILL BE AS STRONG COMPARED TO YESTERDAY DUE TO LESS DRY AIR BENEATH THE CLOUD BASES AND SLIGHTLY LESS INSTABILITY. HOWEVER...CHANCES FOR LOCALLY HEAVY RAINFALL MAY BE HIGHER WITH SURFACE DEWPOINTS MAINLY IN THE 60S IF STORMS DEVELOP. AFTER MIDNIGHT TONIGHT...KEPT 20 PERCENT FOR STORMS OVER THE ENTIRE AREA...THOUGH NOT CONFIDENT MUCH CONVECTION WILL OCCUR. LATEST MODELS SUGGESTED QPF AND HIGH HUMIDITY LEVELS OVER THE AREA...BUT SEEMED TO BE OVERDOING THE AMOUNT OF ELEVATED INSTABILITY...ESPECIALLY NORTH OF I-40. IF STORMS DEVELOP...THEY COULD BE SEVERE WITH DAMAGING WIND AROUND 60 MPH AND HAIL UP TO THE SIZE OF QUARTERS. AN INCREASING LOW LEVEL JET COULD ENHANCE DEVELOPMENT. THURSDAY AND THURSDAY NIGHT...LOWERED RAIN CHANCES TO SLIGHT CHANCE OVER THE ENTIRE AREA AS MORNING CLOUD COVER MAY LIMIT HEATING AND NOT ALLOW FOR CONVECTIVE TEMPERATURES IN THE MID 90S TO BE REACHED. WENT NEAR THE COOLER 12Z MAVMOS HIGHS MAINLY IN THE LOWER 90S...WHICH MAY BE TOO COOL IF CLOUDS HANG ON LONGER. ON THE OTHER HAND...IF TEMPERATURES COULD REACH 93 DEGREES OR HOTTER...SEVERE STORMS WOULD BE POSSIBLE WITH DAMAGING WIND AND HAIL. THE SOUTHEAST TEXAS PANHANDLE MAY HAVE THE BEST SHOT FOR AFTERNOON AND EVENING STORMS WHERE LEAST AMOUNT OF CLOUD COVER AND BEST HEATING MAY MATERIALIZE. FRIDAY THROUGH FRIDAY NIGHT...THINK ADDITIONAL SHOWERS AND STORMS WILL DEVELOP DURING THE AFTERNOON AND EVENING HOURS. BELIEVE BETTER HEATING AND HIGHER TEMPERATURES WILL ALLOW FOR A HIGHER CHANCE FOR SHOWERS AND STORMS...SO WENT 20 TO 40 PERCENT ACROSS THE PANHANDLES. SEVERE STORMS MAY AGAIN BE POSSIBLE WITH DAMAGING WINDS AS THE MAIN HAZARD THOUGH LOCALLY HEAVY RAINFALL AND HAIL COULD BE POSSIBLE AS WELL. WENT BETWEEN THE 12Z MAV/METMOS TEMPERATURES. SATURDAY THROUGH SUNDAY NIGHT...KEPT LOW RAIN CHANCES 20 TO 30 PERCENT DURING THIS TIME FRAME AS ABUNDANT MOISTURE WITH PRECIPITABLE WATER VALUES AROUND 1.4 INCHES ARE FORECAST OVER THE AREA. CANNOT RULE OUT A FEW STRONG TO SEVERE STORMS WITH STRONG WINDS AND LOCALLY HEAVY RAINFALL. TEMPERATURES WILL BE NEAR AVERAGE...COOLER THAN MUCH OF THIS SUMMER SO FAR...AND MAY NOT EXCEED 90 DEGREES...PARTICULARLY ON SATURDAY. MONDAY THROUGH NEXT WEDNESDAY...DRIER AND HOTTER CONDITIONS MAY RETURN AS THE MID/UPPER LEVEL RIDGE BUILDS OVER THE AREA. TEMPERATURES MAY APPROACH THE CENTURY MARK BY THE MIDDLE OF THE WEEK. MBS FIRE WEATHER... NEITHER ELEVATED NOR CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED THROUGH AT LEAST SUNDAY DUE TO RECENT WETTING RAINS...CONTINUED CHANCES OF ADDITIONAL SHOWERS AND THUNDERSTORMS ACROSS THE OKLAHOMA AND TEXAS PANHANDLES...AND FORECAST MINIMUM RELATIVE HUMIDITY VALUES GENERALLY ABOVE 20 PERCENT. MBS && .AMA WATCHES/WARNINGS/ADVISORIES... TX...NONE. OK...NONE. && 03/13
Hazardous weather outlook, Aug 10, 3:29 PM CDT, 11 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 329 PM CDT WED AUG 10 2011 OKZ001>003-TXZ001>020-110830- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 329 PM CDT WED AUG 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...TONIGHT. THUNDERSTORMS ARE POSSIBLE ACROSS THE PANHANDLES TONIGHT. A FEW STORMS ACROSS THE SOUTHERN TEXAS PANHANDLE THIS EVENING MAY BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL BEING THE PRIMARY THREATS ALONG WITH LOCALLY HEAVY RAIN. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORMS WILL BE POSSIBLE ACROSS THE TEXAS AND OKLAHOMA PANHANDLES THROUGH MONDAY NIGHT. A FEW STORMS THAT DEVELOP MAY BECOME SEVERE THURSDAY THROUGH FRIDAY NIGHT...WITH DAMAGING WIND BEING THE PRIMARY THREAT ALONG WITH LOCALLY HEAVY RAIN. SOME STORMS THAT FORM SATURDAY THROUGH MONDAY NIGHT MAY BECOME STRONG...WITH GUSTY WINDS TO AROUND 50 MPH BEING THE PRIMARY THREAT ALONG WITH LOCALLY HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER GROUPS AND EMERGENCY MANAGEMENT OFFICIALS ACROSS THE SOUTHERN TEXAS PANHANDLE SHOULD REMAIN ALERT AND BE READY FOR POSSIBLE LIMITED ACTIVATION THIS EVENING. GOEHRING
In the hours before
Special weather statement, Aug 11, 1:30 AM CDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 130 AM CDT THU AUG 11 2011 TXZ001-006-110730- DALLAM TX-HARTLEY TX- 130 AM CDT THU AUG 11 2011 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 230 AM CDT FOR HARTLEY AND DALLAM COUNTIES. AT 129 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A STRONG THUNDERSTORM 10 MILES SOUTHWEST OF WARE...OR ABOUT 17 MILES WEST OF DALHART...MOVING EAST AT 25 MPH. BRIEF...STRONG WIND GUSTS ARE POSSIBLE NEAR THIS THUNDERSTORM. MOVE TO A PLACE OF SAFETY IF THREATENING WEATHER APPROACHES. STAY AWAY FROM WINDOWS. CLK
Special weather statement, Aug 11, 3:00 AM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 300 AM CDT THU AUG 11 2011 OKZ001-002-TXZ002-110830- CIMARRON OK-TEXAS OK-SHERMAN TX- 300 AM CDT THU AUG 11 2011 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 330 AM CDT FOR SHERMAN...TEXAS AND CIMARRON COUNTIES. AT 257 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A STRONG THUNDERSTORM 6 MILES NORTH OF GOODWELL...OR ABOUT 10 MILES WEST OF GUYMON...MOVING NORTHEAST AT 30 MPH. BRIEF...STRONG WIND GUSTS ARE POSSIBLE NEAR THUNDERSTORMS. MOVE TO A PLACE OF SAFETY IF THREATENING WEATHER APPROACHES. STAY AWAY FROM WINDOWS. CLK
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.